# SDR CALA2022102402929

- Difficulty date: October 24, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N77520
- Make and model: Boeing 737
- Aircraft serial: 31658
- Aircraft time: 39,208 hours, 13,487 cycles
- System (JASC): 5500 · Empennage Structure
- Part: None
- Part number: NA
- Condition: Cracked
- Location: Sta 129.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EA 5510-01843 REV H: STA 129.5 3RD STIFFNER ABOVE CHEM MILL VISUAL CRACK INDICATION. REF BY PEMCO NR.12738.0670. REPAIRED R/H HORZ STABILIZER IN SPAR RIB 129.5 3RD STIFFNER FROM L/E IAW B737 SRM 55-10-09-2R-4. COMPLETED BY P112, INSP BY Q945 , ENTERED BY V928371 APPROVAL BY Q966
